Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mr. meow

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About mr. meow

  • Rank
    member
  • Birthday 06/13/1979

Profile Information

  • Gender
    Female
  • Location
    Minnesota
  • Interests
    running, hiking, rollerblading, camping, college :)

Recent Profile Visitors

1351 profile views
  1. Wow! I just read your post and I've kind of been doing the same thing for about a year. When I found out I was allergic to yeast, eggs, formeldahyde, peanuts amongst a few other things:( I thought i was going to die, or live a really boring life anyway. but i founsd out after i cut out alot of things from my diet; I started feeling better and looking better! so yes! I know exactly what your going through now:) and i also know how it feels to want to cheat every now and then; almost feeling depr
  2. I was really physically active before starting accutane. I am still trying to stay fit during my accutane treatment; but my muscles hurt really bad (for like 3 days) after my workouts. I have also become a little less ambitious about staying active: Which isn't normal for me?! I'm just wondering--is this a normal part of the accutane experience?
  3. Rock n roll baby 8)

    1. you add friends with the ^^ link above this guest book thingamagig. :)

      1. I just started accutane almost a coupl of months ago now and i've waited a couple of years to get on it. Girl, I'd say GO FOR IT! the worst case scenario, you quit talikn it all the people i know that'd have taken it say "the side effects are worth the results," so here i am. Let me know what you decide, so far my treatment has held few surprises for me; i'm just looking ahead to clear skin:)
      2. Hey how the heck DO you add people to your friends list anyway?!?

        1. Interesting gallery, looks like you have a pretty fun life :)

          1. I know exactly what you're talking about!!! I've been on accutane for a couple of months and it seems like i have a weeks worth of breakouts that make me just want to stay in bed ALL DAY! then i have one day of great looking skin then it starts all over again! If it wasn't for school i would not leave my house. Ugh! I'm looking forward to having clear skin though, I just keep telling my self--i'm finally on accutane--Yaaay! whats 5 months compared to the last 5 years!?
          2. I totally sympathize for you, i used to have a boyfriend that had the same issue. have you talked to a dermatologist yet?

            1. I have no friends :(

              1. I was reading your post about your accutane dosage, this doesn't have anything really to do with the rosacea sorry but, i had some weird side effects with my accutane too, i weigh 120 lbs. i was on 40 mgs per day but within 3 weeks my doctor lowered my dose to 40 mgs every other day; i was kind of freaking out because i was really emotional, having headaches, and my eyes turned really blood shot ( my mom and sis were laughing at me, thinking i was smoking weed again-and it made me cry, whereas,
              2. in response to your spf question i've noticed that using different moisturizers are burning my skin too, I just started accutane Last monday; Sept 29th, i've been using neosporin cream for the itchyness. if you find a good sunscreen that doesn't make you itch or clog your pores i'd appreciate to hear what it is, and to hear how your treatment is going with "the miracle drug" :)good luck with your accutane! i'm also excited about it.
              3. Hey Dreamweaver, my dermatologist put me on a few different antibiotics and it seemed to do the same thing to me! she also sent me to see an allergist to see if my acne was allergy related? well i found out im allergic to several things that i've been putting in my body for years, and as i got older my reactions got worse--the biggest thing was that, i'm allergic to yeast--and taking antibiotics was killing a certain bacteria; but enabling this yeast to grow pretty much throughout my whole body(
              4. I just started the accutane 4 days ago and have been asking my dermalogist alot of questions, she said try neosporin-cream when it gets dry and itchy.
              ×